# SDR COMA0670220

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 10,489 hours, 7,797 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5124 - ON TAXI RECEIVED AFT LAV SMOKE THEN FWD LAV SMOKE WARNING.  F/A REPORTED SMELL AND LIGHT HAZE IN CABIN.  NO FIRES REPORTED IN EITHER LAV.  RAN RIGHT PACK ON APU FOR 2 HOURS, ALSO RAN ON NR 2 ENGINE TEMP CONTROL AUTO AND MANUAL MODES.  NO FURTHER DEFECTS NOTED.
